| Model Number |
6000-999-005 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
| Date of Event |
02/28/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that in the central sterile department of the user facility, the thumb knob was found missing.No medical intervention and no adverse consequences were reported with this event.As this event occurred during sterile processing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
Event or Problem Description
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4.Device evaluation: follow-up report submitted to document device evaluation results.